... night or day. It has been labled "palpitations" But no one seems to know how to treat it. I am wondering if it could be a side effect of Metformin, or Glipizide. I take these for diabetes.
Unfortunately Glipizide could cause fast heartbeat or heart palpitations as one of its many side effects, if you do think that its too bothersome, please talk to the doc who prescribed the med to perhaps give you a more suitable med to suit your system.
Please do take care, be safe & well.
Hi just google or go on webMD ask side effects. Sometimes switching medicines can help.try for diabetics an holistic approach there is MANY natural herbs that help blood sugar levels, just google or search holistic treatments for diabetics. I know
Cinnamon is one in a pill. Diet is another.good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 2 answers
I ran out of metformin 1000mg 2x. Should I increase my dose of glipizide 10 mg 1x a day to 2x a day?
Posted 21 Oct 2012 • 1 answer
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Januvia - I was recently taken off Glipizide (4mg) and told just to continue the Metformin 1000mg PD
Posted 9 Jan 2014 • 1 answer
Posted 20 Jan 2015 • 3 answers